# SDR 95ZZZX1825

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 727
- System (JASC): 5754 · Leading Edge Devices
- Part: Fence
- Part number: 6534780
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEAR-DOWN INSPECTION, AERODYNAMIC FENCE WAS REMOVED FOR CLEANING AND INSPECTION OF SLAT SKIN.  DYE PENETRANT INSPECTION PERFORMED WHICH REVEALED TWO CRACKS AT SLAT STA 86.75, .5 INCH LONG, STA 91.75, .4 INCH LONG UPPER SKIN SURFACE.  SUSPECT TOO SMALL OF AREA WASHER PN 66-20913-1 SECURED TO INTERIOR OF SKIN AND POSSIBLY TOO SMALL OF RADIUS AT CHEM MILL AREA ADJACENT TO WASHER ATTACH POINT.
